, then we use (8.12) and an argument of separating class to obtain the semi-group property for

?. and .. .. , P({i}) = 1 6 , A = {2, 4, 6}. The experiment is rolling a dice, A is the event "the outcome is an even number, vol.6

?. , T. }-;-?-?-?, A. , T. ). , (. H. et al., The experiment is tossing two times a unbiased coin (T stands for "tail" then, and H for, P({?}) = 1 4 for each, vol.2

. Let-k-n-=, We have R = ? n?N K n (increasing union), hence 1 = µ(R) = lim n?+? µ(K n ). For all ? > 0

, In the infinite-dimensional case, we use the following characterization of compact sets in separable, complete, 1. We will apply Lemma 2.12. By the Markov inequality, we have P(Y n E > ?) ? ? ?2 EY n 2 E for ? > 0, so (Y n ) is converging to 0 in probability

C. Since,

F. Baudoin, Diffusion processes and stochastic calculus, EMS Textbooks in Mathematics, 2014.

D. L. Burkholder, B. J. Davis, and R. F. Gundy, Integral inequalities for convex functions of operators on martingales, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, vol.II, pp.223-240, 1970.

A. D. Barbour and G. K. Eagleson, Poisson approximation for some statistics based on exchangeable trials, Advances in Applied Probability, vol.15, issue.3, 1983.

P. Billingsley, Wiley Series in Probability and Mathematical Statistics, 1995.

, Wiley Series in Probability and Statistics: Probability and Statistics, 1999.

H. Brezis, Functional analysis, Sobolev spaces and partial differential equations, 2011.

M. Beiglböck, W. Schachermayer, and B. Veliyev, A short proof of the DoobMeyer theorem, Stochastic Process. Appl, vol.122, issue.4, pp.1204-1209, 2012.

H. Y. Louis and . Chen, Poisson approximation for dependent trials, Ann. Probability, vol.3, issue.3, pp.534-545, 1975.

K. L. Chung and R. J. Williams, Introduction to stochastic integration, Probability and its Applications, 1990.

G. Da-prato and J. Zabczyk, Stochastic equations in infinite dimensions, Encyclopedia of Mathematics and its Applications, vol.44, 1992.

R. Durrett, Brownian motion and martingales in analysis, Wadsworth Mathematics Series, 1984.

S. N. Ethier and T. G. Kurtz, Markov processes, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, 1986.

C. Lawrence and . Evans, Graduate Studies in Mathematics, vol.19, 2010.

K. Peter, M. Friz, and . Hairer, With an introduction to regularity structures, 2014.

J. Jacod and A. N. Shiryaev, Limit theorems for stochastic processes, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, vol.288, 2003.

C. Marinelli and M. Röckner, On maximal inequalities for purely discontinuous martingales in infinite dimensions, Séminaire de Probabilités XLVI, vol.2123, pp.293-315, 2014.

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol.44, 1983.

E. Priola, On a class of Markov type semigroups in spaces of uniformly continuous and bounded functions, Studia Math, vol.136, issue.3, pp.271-295, 1999.

P. E. Protter, Stochastic integration and differential equations, Stochastic Modelling and Applied Probability, vol.21, 2005.

G. C. Papanicolaou, D. Stroock, S. R. Varadhan, and N. C. Durham, Martingale approach to some limit theorems, Papers from the Duke Turbulence Conference, p.120, 1976.

D. Revuz and M. Yor, Grundlehren der Mathematischen Wissenschaften, vol.293, 1999.

C. Stein, A bound for the error in the normal approximation to the distribution of a sum of dependent random variables, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, vol.II, pp.583-602, 1970.

T. Tao, An introduction to measure theory, Graduate Studies in Mathematics, vol.126, 2011.

K. Yosida, Grundlehren der Mathematischen Wissenschaften, vol.123, 1980.